# SDR CALA2013121793759

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 54,954 hours, 6,646 cycles
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FUEL INFORMATION ON FMC'S & CDU'S, RESET AIMS,  INFORMATION RETURNS BRIEFLY THEN BLANKS.  TRIED A FQIC, NO HELP.  REINSTALLED THE ORIGINAL CONT OF AMIS ITEM 9546004.
